... the pills less effective.How am I suppossed to get my daily vitamins,if I cant take supplements or drink juice?I need some advice from someone who has taken Seasonique or knows about it.Thanks!
First of all welcome to our site.
I am a man so I do not have much experience in this field, but I like to help my friends and since no one has answered your question (and it has been a day since you asked), I took the liberty, if you do not mind of doing an interaction check and this is what it came up with:
Interactions between your selected drugs
ethinyl estradiol ↔ ascorbic acid
Applies to: Seasonique (ethinyl estradiol/levonorgestrel), Vitamin C (ascorbic acid)
Ascorbic acid may increase the serum levels of estrogens in oral contraceptives. The mechanism may be due to decreased metabolism of the estrogen by competitive inhibition involving ascorbic acid. Consider monitoring the patient more closely for estrogen-related side effects if ascorbic acid is coadministered.
Other drugs that your selected drugs interact with
Seasonique (ethinyl estradiol/levonorgestrel) interacts with more than 400 other drugs.
Vitamin C (ascorbic acid) interacts with more than 20 other drugs.
Interactions between your selected drugs and food
ethinyl estradiol ↔ food
Applies to: Seasonique (ethinyl estradiol/levonorgestrel)
The coadministration with grapefruit juice may increase the bioavailability of oral estrogens. The proposed mechanism is inhibition of CYP450 3A4-mediated first-pass metabolism in the gut wall induced by certain compounds present in grapefruits. In a small, randomized, crossover study, the administration of ethinyl estradiol with grapefruit juice (compared to herbal tea) increased peak plasma drug concentration (Cmax) by 37% and area under the concentration-time curve (AUC) by 28%. Based on these findings, grapefruit juice is unlikely to affect the overall safety profile of ethinyl estradiol. However, as with other drug interactions involving grapefruit juice, the pharmacokinetic alterations are subject to a high degree of interpatient variability. Also, the effect on other estrogens has not been studied.
Kathy, with all due respect, if you do not get a proper answer , and by that I mean someone who has gone what you are going through... I suggest you contact your Gynecologist.-
All the best and take care.-
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Dietary Supplementation - I recently found out my vitamin d level is low. Have since started taking?
Posted 22 Aug 2009 • 2 answers
I Was told I was low in vitamin D and read that vitamin D3 is the vitamin to take. It's all confusi?
Posted 21 Oct 2011 • 2 answers
Posted 8 Mar 2013 • 4 answers
I'm taking fiber pills and a multi vitamin plus a biotin pill and I am on implanon, is that okay? I?
Posted 7 Jan 2015 • 1 answer
Posted 5 Jun 2017 • 3 answers